# SDR RAIA971212

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop Boot
- Part number: C5JFR3661104C
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7490 - STL - RIGHT PROP DE-ICE FAILED IN FLIGHT.  MAINTENANCE REPLACED RIGHT PROPELLER ASSY.  (M)
